# SDR UPS06846936

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SAA47504221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON/FRAME TIE FITTING CRACKED AT FS 860 (RT SIDE 17" ABOVE FLOOR PANEL).  REMOVED, FAB`D AND REPLACED LONGERON FITTING IAW SRM 51-1-21 AND 51-1-20D.
